Items where Author is "Yang, Fuyu"

Up a level
Export as [feed] RSS
Group by: Item Type | Status | No Grouping
Jump to: Article
Number of items: 11.


Brown, Alasdair and Yang, Fuyu (2019) The wisdom of large and small crowds: Evidence from repeated natural experiments in sports betting. International Journal of Forecasting, 35 (1). pp. 288-296. ISSN 0169-2070

Brown, Alasdair and Yang, Fuyu (2017) Have Betting Exchanges Corrupted Horse Racing? Journal of Sports Economics, 18 (7). pp. 673-697. ISSN 1527-0025

Brown, Alasdair and Yang, Fuyu (2017) Salience and the Disposition Effect: Evidence from the Introduction of "Cash-Outs" in Betting Markets. Southern Economic Journal, 83 (4). 1052–1073. ISSN 0038-4038

Brown, Alasdair and Yang, Fuyu (2017) The role of speculative trade in market efficiency: Evidence from a betting exchange. Review of Finance, 21 (2). pp. 583-603. ISSN 1573-692X

Brown, Alasdair and Yang, Fuyu (2017) Selection and incentives in contests: evidence from horse racing. Applied Economics Letters, 24 (4). pp. 250-253. ISSN 1350-4851

Leon-Gonzalez, Roberto and Yang, Fuyu (2017) Bayesian inference and forecasting in the stationary bilinear model. Communications in Statistics: Theory and Methods, 46 (20). pp. 10327-10347. ISSN 0361-0926

Brown, Alasdair and Yang, Fuyu (2016) Limited Cognition and Clustered Asset Prices: Evidence from Betting Markets. Journal of Financial Markets, 29. 27–46.

Brown, Alasdair and Yang, Fuyu (2015) Does society underestimate women? Evidence from the performance of female jockeys in horse racing. Journal of Economic Behavior and Organization, 111. 106–118. ISSN 0167-2681

Greenman, C. D., Pleasance, E. D., Newman, S., Yang, F., Fu, B., Nik-zainal, S., Jones, D., Lau, K. W., Carter, N., Edwards, P. A. W., Futreal, P. A., Stratton, M. R. and Campbell, P. J. (2012) Estimation of rearrangement phylogeny for cancer genomes. Genome Research, 22 (2). pp. 346-361. ISSN 1088-9051

Hautsch, Nikolaus and Yang, Fuyu (2012) Bayesian inference in a Stochastic Volatility Nelson–Siegel model. Computational Statistics & Data Analysis, 56 (11). pp. 3774-3792.

Yang, Fuyu and Leon-Gonzalez, Roberto (2010) Bayesian estimation and model selection in the Generalized Stochastic Unit Root Model. Studies in Nonlinear Dynamics & Econometrics, 14 (4). ISSN 1558-3708

This list was generated on Wed May 22 06:21:39 2019 BST.